# SDR QXEA2017060500402

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR, LOWER OTBD SKIN HOLES DAMAGED BETWEEN RIB 25 TO 27.  REMOVED THE RIVETS IN THE SKIN AND CUT SKIN, TRIMMED AFT SPAR. MADE, FIT DRILLED, PROTECTED & INSTALLED REPAIR DOUBLER & FILLERS. APPLIED F19 PRIMER AND WHITE TOP COAT TO LT OTBD LOWER ELEVATOR SKIN WHERE REQ IAW SRM 51-25-10-02-01 51-25-05-02-01.
